# SDR DXTA200803069

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 306 hours, 270 cycles
- Engine: Pwa PW535A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: GPP125052
- Part serial: 0724930
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 306 hours, 270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAKING THE RUNWAY FOR DEPARTURE THE LOW BRAKE PRESSURE - ANTI-SKID ANNUNCIATOR LIGHT ILLUMINATED.  REMOVED DEFECTIVE PUMP MOTOR PRESSURE SWITCH AND INSTALLED REPAIRED SWITCH.  SYSTEM CHECKS GOOD   REF MM 32-20-00.  TAXI CHECKED GOOD IAW PILOTS HANDBOOK.
